# SDR UALA2011020100553

- Difficulty date: February 1, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,406 hours, 5,527 cycles
- Engine: Pwa PW4090
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL RT AND EEC C1 RT EICAS MESSAGES.  CREW RESTARTED ENGINE. MESSAGES RETURNED ON STATUS PAGE. MAT SHOWED MAINTENANCE MESSAGE. 75-6 0342 LATCHED.  INSPECTED SVA, LINKAGES AND FOUND NO FAULTS.  ERASED MESSAGE AND RAN ENGINE. NO MESSAGES.
